# SDR REXA201000053

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 20,026 hours, 17,159 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REAR PRESSURE BULKHEAD FS 621.00, LBL 27.50, WL 130.00, APPROX .200 INCH LONG AT TOP OF CARGO DOOR AFT TRACK.  NDT INSPECTION FAILED.  REPAIRED CRACK IAW BOMBARDIER REO 601R-53-61-1541 REV B.
